# SDR SIMA201122101

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N506
- Make and model: Skrsky S58H
- Aircraft serial: 148079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BULB OUT IN EXIT SIGN AT LEFT EMERGENCY EXIT DOOR.  REMOVED AND REPLACED LAMPS FOR LEFT EMERGENCY EXIT IAW AMM 33-51-05 OPS CHECK GOOD.
